# SDR ASAA1159620

- Difficulty date: May 7, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 15,833 hours, 5,158 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 8221567102
- Part serial: 14JJD
- Condition: Failed
- Location: Cockpit
- Part time: 26,101 hours, 10,130 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT (FL360) WHEN WE SET 12,000 FT IN ALTITUDE ALERTED FOR ATC RESTRICTION ALTITUDE ALERTER RESET TO 50,000 FT & ALTITUDE DEVIATION TONE SOUNDED.  ALTITUDE ALERTER WOULD NOT RESPOND TO INPUT & ALTITUDE DEVIATIION TONE SOUNDED CONTINUOUSLY TO TOUCHDOWN.  VERTICAL FLIGHT MODES UNRELIABLE.  REPLACED MCP PER AMM 22 11 34.  ACCOMPLISHED DFCS ADJUST/TEST PER AMM REF 22 11 00, OPS CHECK NORMAL.
